MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE, FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE; CERCLAGE, FIXATION
Model Number 298.803S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part # 298.803s synthes lot # h829770 supplier lot # n/a release to warehouse date:15 feb 2019 manufactured by: synthes monument no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was revised on (b)(6) 2019 due to infection.This complaint involves twenty four (24) device only.This complaint (b)(4) reports four (4) devices, remaining 20 devices are reported under related complaint (b)(4).This report is for one (1) 4.5mm threaded cerclage positioning pin-sterile this is report 4 of 4 for complaint (b)(4).

Brand Name
4.5MM THREADED CERCLAGE POSITIONING PIN-STERILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key15685609
Report Number2939274-2022-03434
Device Sequence Number6497157
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public10886982182531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.803S
Device Catalogue Number298.803S
Device Lot NumberH829770
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX58OD; APEX HOLE ELIM POSITIVE STOP; CANN-LOCKSCR Ø7.3 L35 SST; CERCL-CABLE W/CRIMP Ø1 SST; CERCL-CABLE W/CRIMP Ø1 SST; CERCL-CABLE W/CRIMP Ø1 SST; CERCL-CABLE W/CRIMP Ø1 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; CERCL-CABLE W/CRIMP Ø1.7 SST; LCP PROXFEM HOOKPL 4.5/5 SHAFT 12HO L313; LCP PROXFEM HOOKPL 4.5/5 SHAFT 8HO L241; PINN CAN BONE SCREW 6.5MMX45MM; PINNACLE SECTOR II CUP 58MM; POSITION-PIN 4.5 F/LCP SST; POSITION-PIN 4.5 F/LCP SST
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale